# SDR ASAA0944587

- Difficulty date: February 25, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,590 hours, 30,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 549
- Condition: Out Of Adjust
- Location: L1 Door
- Part time: 50,590 hours, 30,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR (L1) WILL NOT CLOSE.  ADJUSTED FWD ENTRY DOOR PER MM 52 11 00 705 007.  NON ASA EMP 442702827.
